Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for fullness in the ears

Hi 3 weeks ago i went to shoot my 9mm handgun at the range, my ear protection wasnt as good as it should be or maybe was in place incorrectly, either way right after i noticed a muffled/full feeling in my ears, on the way home the low rumbles of my car made a beeping sound, when i got home i noticed a beeping sound every time i or someone else spoke, after a few days of this constant ringing started, which has lasted 3 weeks, my question is will this go away? I dont believe i have any hearing loss, and what is the typical time it takes tinnitus to go away, i shot about 50 rounds through the gun so i know it was kimd of extreme, but again, i dont think i have hearing loss, as in i hear the same as i did before this happened, pls help.
Fri, 20 Jul 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I think you may have noise induced hearing problems. Loud noise exposure can also cause tinnitus—a ringing, buzzing, or roaring in the ears or head. So next time wear earplugs or other protective devices when involved in a loud activity. Check for if there is any hearing loss by consulting your ENT specialist. Use Ginkgo Biloba or n acetyl cysteine or vitamin B12 medication to early recovery.
If symptoms not improved please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have an infected ear and I m using Covancaine ear drops I have been using them for 3 days now. I feel like they are making me worse. My infection...